# SDR CAL960381

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 807
- Part time: 38,914 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - INSPECTION FOUND A .5625 INCH CRACK IN FUSELAGE FAIRING SUPPORT ANGLE AT FS 807, BETWEEN L26R AND L27R.  THE CRACK WAS STOP DRILLED.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-01.  (M)
